Translator Disclaimer
January 2010 Rough evolution equations
Massimiliano Gubinelli, Samy Tindel
Ann. Probab. 38(1): 1-75 (January 2010). DOI: 10.1214/08-AOP437

Abstract

We generalize Lyons’ rough paths theory in order to give a pathwise meaning to some nonlinear infinite-dimensional evolution equation associated to an analytic semigroup and driven by an irregular noise. As an illustration, we discuss a class of linear and nonlinear 1d SPDEs driven by a space–time Gaussian noise with singular space covariance and Brownian time dependence.

Citation

Download Citation

Massimiliano Gubinelli. Samy Tindel. "Rough evolution equations." Ann. Probab. 38 (1) 1 - 75, January 2010. https://doi.org/10.1214/08-AOP437

Information

Published: January 2010
First available in Project Euclid: 25 January 2010

zbMATH: 1193.60070
MathSciNet: MR2599193
Digital Object Identifier: 10.1214/08-AOP437

Subjects:
Primary: 60G15, 60H05, 60H07

Rights: Copyright © 2010 Institute of Mathematical Statistics

JOURNAL ARTICLE
75 PAGES


SHARE
Vol.38 • No. 1 • January 2010
Back to Top